# SDR WX0A2016021273089

- Difficulty date: February 11, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N421NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53275
- Aircraft time: 43,761 hours, 37,742 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5930584164
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE FRAME 937, RBL 4, CRACKED JUST OTBD OF BLEED AIR DUCT.  REPAIRED STATION 937, FRAME RBL 4 IAW SRM 53-05 FIG 81.
